# SDR ASAA2023051643257

- Difficulty date: May 16, 2023
- Submitted: May 18, 2023
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 51,410 hours, 15,155 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Igniter
- Part number: 3057661
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAULT LIGHT DURING APU START. GROUNDED - YES. REMOVED AND REPLACED APU IGNITER PLUG REF B737-800 AMM 49-41-51.
